# SDR VNAA202102111111

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 40,707 hours, 30,481 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800139
- Part serial: 142472
- Condition: Intermittent
- Location: Rt Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CLIMBING AT ABOUT FL060 RECEIVED RIGHT WING ANTI-ICE CAUSTION. RAN QRH, MESSAGE CONTINUED INTEMITTENT. CREW RETURNED TO PHL DUE TO BEING A REPEAT ISSUE. NO EMERGENCY DECLARED. FLIGHT LANDED ON RWY 9R WITH NO FURTHER ISSUES.  R/R RH OUTBOARD SENSOR IAW CRJ 700 AMM 30-12-08-400/000-801-A01.
